New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Catherine581
New Member


Date Joined Feb 2009
Total Posts : 14
   Posted 6/1/2009 10:13 PM (GMT -6)   
Hello....I have been feeling very flat (lack of emotions) and incredibly unmotivated, uninterested in everything, lazy, ect. Its hard to describe but I often feel compelled to want to drink to escape from the flatness. Does anyone else feel this way? I have been on lamictal now for 4 months, and am up to 150mg. I am also taking 5mg abilify a day and a very small dose of klonipin for anxiety. Does anyone else experience this extreme boredom? Its so bad that it makes me very depressed in a different sort of way than I was without the medication (not as painful as then). I am very confused and cannot tell if it is from the medication or because of how my life is right now. I have talked to my doctor about it and she just tells me that this flatness is an inevitable side effect that I must deal with. I cannot take anti depressants because they make me manic. Without my current meds I have severe depression and anxiety. I am not sure what to do because I am not driven to do anything like before in my past. I am 25 and living with my parents with no job and and am having a very difficult time trying to find one. If anyone has any advice I would greatly appreciate it! Thank you.

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 6/2/2009 12:23 PM (GMT -6)   
Catherine,

It does sound like you're depressed, it also sounds like if you could take an anti-depressant the doc could tweak that. I don't think it's a side effect, I think it's breaking through. But unfortunately you're going to have to find other ways to deal with the depression than meds.

Do you see a therapist? That would be my first stop.

Next, you need to make an unbreakable routine of getting out of the house everyday. Like going for a walk or to a cafe.

Good luck,
serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II


Catherine581
New Member


Date Joined Feb 2009
Total Posts : 14
   Posted 6/3/2009 12:13 AM (GMT -6)   
Sarafena,

Thank you very much for the post - I agree about going out of the house...it is really important since I am at home all day. (I live with my parents and help out my dads company at home). I am currently seeing a therapist who is helpful. The only problem is that Im trying to figure out if Id be better off with or without the meds. With the meds I have good and bad moods and without them I have no moods at all...Its a tough decision. .....
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, April 25, 2017 10:38 AM (GMT -6)
There are a total of 2,799,482 posts in 307,442 threads.
View Active Threads


Who's Online
This forum has 152871 registered members. Please welcome our newest member, enchantedrose.
471 Guest(s), 16 Registered Member(s) are currently online.  Details
mirowpl, Lioness1, Termanini, Rspwed, 81GyGuy, john67167, sebreg, Girlie, BJD55, UCSDMom, johnnyc321, Mustard Seed, Traveler, UCwhat?, straydog, minnietoty


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer